CSpace

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Compensated projected Euler-Maruyama method for stochastic differential equations with superlinear jumps 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2021, 卷号: 393, 页码: 11
Authors:  Li, Min;  Huang, Chengming;  Chen, Ziheng
Favorite  |  View/Download:26/0  |  Submit date:2021/04/26
Stochastic differential equations with jumps  Compensated projected Euler-Maruyama method  Mean square convergence  C-stability  B-consistency  
SYMPLECTIC DISCONTINUOUS GALERKIN FULL DISCRETIZATION FOR STOCHASTIC MAXWELL EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 4, 页码: 2197-2217
Authors:  Chen, Chuchu
Favorite  |  View/Download:6/0  |  Submit date:2022/04/02
stochastic Maxwell equations  symplectic dG full discretization  mean-square convergence  
Modified averaged vector field methods preserving multiple invariants for conservative stochastic differential equations 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong
Favorite  |  View/Download:32/0  |  Submit date:2020/05/24
Stochastic differential equations  Invariants  Conservative methods  Mean square convergence order  Quadrature formula  
RUNGE-KUTTA SEMIDISCRETIZATIONS FOR STOCHASTIC MAXWELL EQUATIONS WITH ADDITIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 2, 页码: 702-727
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:48/0  |  Submit date:2020/01/10
stochastic Maxwell equations  stochastic Runge-Kutta semidiscretization  stochastic symplecticity  mean-square convergence order  
MEAN-SQUARE CONVERGENCE OF A SEMIDISCRETE SCHEME FOR STOCHASTIC MAXWELL EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 2, 页码: 728-750
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:48/0  |  Submit date:2020/01/10
mean-square convergence order  semidiscrete scheme  stochastic Maxwell equations  regularity  
Stochastic symplectic Runge-Kutta methods for the strong approximation of Hamiltonian systems with additive noise 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 325, 页码: 134-148
Authors:  Zhou, Weien;  Zhang, Jingjing;  Hong, Jialin;  Song, Songhe
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Stochastic differential equations  Stochastic Runge-Kutta methods  Symplectic integrators  Mean-square convergence  
Mean-square convergence of a symplectic local discontinuous Galerkin method applied to stochastic linear Schrodinger equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2017, 卷号: 37, 期号: 2, 页码: 1041-1065
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
symplectic method  local discontinuous Galerkin method  stochastic linear Schrodinger equation  L-2-stability  charge conservation law  mean-square convergence  
A universal modified LMS algorithm with iteration order hybrid switching 期刊论文
ISA TRANSACTIONS, 2017, 卷号: 67, 页码: 67-75
Authors:  Cheng, Songsong;  Wei, Yiheng;  Chen, Yuquan;  Liang, Shu;  Wang, Yong
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Fractional order calculus  Modified least mean square  Response speed  Convergence speed  Iteration order  Switching  
ERROR ANALYSIS FOR D-LEAPING SCHEME OF CHEMICAL REACTION SYSTEM WITH DELAY 期刊论文
MULTISCALE MODELING & SIMULATION, 2017, 卷号: 15, 期号: 4, 页码: 1797-1829
Authors:  Chen, Chuchu;  Liu, Di
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
stochastic delay differential equation  Poisson random measure  D-leaping  mean-square strong convergence order  weak convergence order  Malliavin calculus  
Double-implicit and split two-step Milstein schemes for stochastic differential equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2016, 卷号: 93, 期号: 12, 页码: 1987-2011
Authors:  Jiang, Fengze;  Zong, Xiaofeng;  Yue, Chao;  Huang, Chengming
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
double-implicit Milstein method  split two-step Milstein method  strong convergence  exponential mean square stability